# SDR SWAA2023112415599

- Difficulty date: October 28, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 52,977 hours, 27,703 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT INTERCOSTAL CRACKED AT LBL 11; WL 208; BS 353<[01] FLOOR SUPPORT INTERCOSTAL REMOVED AND REPLACED AT LBL.11; BS.344 TO BS 360; IAW SRM 51-10-02 PARG.9. C. DWG 141A5400; AND SRM 51-40-02;[02] CARD COMPLETE
